# SDR TAOA039611

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925TS
- Make and model: Boeing 727227
- Aircraft serial: 21244
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 211473
- Condition: Out Of Adjust
- Location: Nr 4 Brake
- Component: Bfgoodrich
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UPON LANDING, LGA TOWER REPORTED BRAKE SMOKING.  FOUND NR 4 BRAKE HAD BEEN CHANGED ON THE OVERNIGHT SERVICE.  CHECKED BRAKES PER MM 32-40 - CHECKED GOOD.  (X)
